# SDR 95ZZZX3643

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GA
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0282064
- Engine: Lyc IO540S1A5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Condition: Loose
- Location: Oil Return
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AN OIL RETURN HOSE FROM THE TURBOS CAME LOOSE SPRAYING OIL ONTO THE FIRE DETECTION PROBES.  THIS CAUSED THE FIRE WARNING TO ACTIVATE, AND THE PILOT WENT INTO THE CLOSEST AIRPORT.  THERE WAS NO DEFECT FOUND WITH THE HOSE OR 'AN' FITTING IT ATTACHED TO.  THE HOSE WAS TIGHTENED AND PROBLEM SOLVED.  NO RECOMMENDATION FOR CORRECTIVE ACTION.
